American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A53) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 86 found      Go to page: 1 2 3

[31] Robin Harte. Correction to ``The ghost of an index theorem''. Proc. Amer. Math. Soc. 128 (2000) 3145-3148. MR 1769453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Young Min Han and Woo Young Lee. Weyl's theorem holds for algebraically hyponormal operators. Proc. Amer. Math. Soc. 128 (2000) 2291-2296. MR 1756089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] John Locker. Spectral Theory of Non-Self-Adjoint Two-Point Differential Operators. Math. Surveys Monogr. 73 (1999) MR MR1721499.
Book volume table of contents   

[34] John Locker. Introduction to the spectral theory of differential operators. Math. Surveys Monogr. 73 (1999) 83-95.
Book volume table of contents   
View Article: PDF

[35] John Locker. Unbounded linear operators. Math. Surveys Monogr. 73 (1999) 1-39.
Book volume table of contents   
View Article: PDF

[36] John Locker. Fredholm operators. Math. Surveys Monogr. 73 (1999) 41-82.
Book volume table of contents   
View Article: PDF

[37] John Locker. Projections and generalized eigenfunction expansions. Math. Surveys Monogr. 73 (1999) 193-210.
Book volume table of contents   
View Article: PDF

[38] John Locker. Principal part of a differential operator. Math. Surveys Monogr. 73 (1999) 97-191.
Book volume table of contents   
View Article: PDF

[39] John Locker. Spectral theory for general differential operators. Math. Surveys Monogr. 73 (1999) 211-245.
Book volume table of contents   
View Article: PDF

[40] Nigel Kalton and Marius Mitrea. Stability results on interpolation scales of quasi-Banach spaces and applications. Trans. Amer. Math. Soc. 350 (1998) 3903-3922. MR 1443193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Haïkel Skhiri. On the topological boundary of semi-Fredholm operators. Proc. Amer. Math. Soc. 126 (1998) 1381-1389. MR 1443858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Pak Wai Poon. The stability radius of a quasi-Fredholm operator. Proc. Amer. Math. Soc. 126 (1998) 1071-1080. MR 1443849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] K. B. Laursen. Essential spectra through local spectral theory. Proc. Amer. Math. Soc. 125 (1997) 1425-1434. MR 1389525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Víctor H. Cortés and Humberto Prado. Large time behavior for discontinuous dynamics on Hilbert spaces. Proc. Amer. Math. Soc. 125 (1997) 1019-1026. MR 1346985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] M. Berkani and A. Ouahab. Théorème de l'application spectrale pour le spectre essentiel quasi-Fredholm. Proc. Amer. Math. Soc. 125 (1997) 763-774. MR 1340375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Nicolae Anghel. Generic vanishing for harmonic spinors of twisted Dirac operators. Proc. Amer. Math. Soc. 124 (1996) 3555-3561. MR 1343678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] V. Kordula and V. Müller. The distance from the Apostol spectrum . Proc. Amer. Math. Soc. 124 (1996) 3055-3061. MR 1322931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Calin-Grigore Ambrozie. The Euler characteristic is stable under compact perturbations . Proc. Amer. Math. Soc. 124 (1996) 2041-2050. MR 1322909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Vladimir Rakočević. Semi-Fredholm operators with finite ascent or descent and perturbations . Proc. Amer. Math. Soc. 123 (1995) 3823-3825. MR 1286004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Christoph Schmoeger. On a generalized punctured neighborhood theorem in $\mathcal{L}(X)$ . Proc. Amer. Math. Soc. 123 (1995) 1237-1240. MR 1211590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Jörg Eschmeier and Mihai Putinar. The finite fibre problem and an index formula for elementary operators . Proc. Amer. Math. Soc. 123 (1995) 743-746. MR 1219725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Richard Bouldin. Generalizations of semi-Fredholm operators . Proc. Amer. Math. Soc. 123 (1995) 3757-3764. MR 1301011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Xinhui Jiang. On Fredholm operators in quarter-plane Toeplitz algebras . Proc. Amer. Math. Soc. 123 (1995) 2823-2830. MR 1264816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jeffrey Fox and Peter Haskell. Index theory for perturbed Dirac operators on manifolds with conical singularities . Proc. Amer. Math. Soc. 123 (1995) 2265-2273. MR 1243166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] K. B. Laursen and M. Mbekhta. Operators with finite chain length and the ergodic theorem . Proc. Amer. Math. Soc. 123 (1995) 3443-3448. MR 1277123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Bruce A. Barnes and Jon M. Clauss. Spectral and Fredholm properties of operators in elementary nest algebras . Trans. Amer. Math. Soc. 347 (1995) 1735-1741. MR 1285973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Răzvan Gelca. Compact perturbations of Fredholm $n$-tuples . Proc. Amer. Math. Soc. 122 (1994) 195-198. MR 1201803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ke Ren Yan. An index formula for $n$-tuple of shifts on polydisk . Proc. Amer. Math. Soc. 121 (1994) 747-754. MR 1185275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Fernando Galaz-Fontes. Approximation by semi-Fredholm operators . Proc. Amer. Math. Soc. 120 (1994) 1219-1222. MR 1197536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Pietro Aiena. On the Fredholm theory of multipliers . Proc. Amer. Math. Soc. 120 (1994) 89-96. MR 1145939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 86 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia